# SDR AALA202206272411

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A300*
- Aircraft serial: 7564
- Aircraft time: 15,581 hours, 6,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE LIGHT ROW 12C DETACHED. REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 12C PER  AMM 33-51-19-000-003-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
